Alert archive / New Jersey / Special Marine Warnings in 2011

Special Marine Warning 104, NWS Philadelphia/Mount Holly

August 27, 2011

NWS Philadelphia/Mount Holly issued this special marine warning at Aug 27, 2011, 11:52 PM EDT. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2011, 11:52 PM EDT (03:52 UTC)
Expired
Aug 28, 2011, 12:15 AM EDT
In force
23 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 3.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 957 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
957 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

494 
WHUS51 KPHI 280352
SMWPHI
ANZ450-280415-
/O.NEW.KPHI.MA.W.0104.110828T0352Z-110828T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1152 PM EDT SAT AUG 27 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK AND MANASQUAN INLET
  NJ OUT TO 20 NM...

  INCLUDING SANDY HOOK REEF AND SEA BRIGHT...

* UNTIL 1215 AM EDT

* AT 1148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING A WATERSPOUT 8 NM SOUTHEAST OF SANDY 
HOOK   REEF...MOVING NORTHWEST AT 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT SUNDAY MORNING FOR
DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

&&

LAT...LON 4045 7396 4030 7371 4020 7377 4026 7399
      4031 7398 4032 7397 4035 7398 4039 7397
      4046 7399 4046 7397
TIME...MOT...LOC 0352Z 113DEG 37KT 4033 7384

$$

HAYES/GAINES

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 27, 10:35 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 27, 10:35 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 PM EDT SAT AUG 27 2011

.SYNOPSIS...
HURRICANE IRENE WILL CONTINUE TO TRACK NORTHWARD ALONG THE MID
ATLANTIC COAST THROUGH SUNDAY BEFORE PUSHING INTO THE NEW ENGLAND
STATES. A HIGH PRESSURE SYSTEM TO OUR WEST WILL THEN SPREAD ITS
INFLUENCE INTO OUR REGION DURING MONDAY. HIGH PRESSURE AND A
PERIOD OF CALMER WEATHER IS EXPECTED THROUGH MUCH OF THE UPCOMING
WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE TORNADO WATCH HAS BEEN EXPANDED WESTWARD TO INCLUDE
SOUTHEASTERN PENNSYLVANIA, ALL OF DELAWARE, THE EASTERN SHORE OF
MARYLAND AND MORE OF NEW JERSEY. AS THE CENTER OF HURRICANE IRENE
GETS CLOSER, THE LOW-LEVEL SHEAR HAS BEEN INCREASING AND THE MAIN
BAND NOW MOVING INTO SOUTHEASTERN PENNSYLVANIA HAS EMBEDDED SMALL
ROTATING CELLS. THERE COULD BE ANOTHER RAINBAND ORGANIZING OFF THE
COAST OF DELAWARE THAT COULD STRENGTHEN SOME AND MOVE INLAND.
THESE TORNADOES WILL TEND TO BE RATHER BRIEF AND EMBEDDED WITHIN
HEAVY RAIN.

THE OTHER HAZARDS ARE TORRENTIAL RAIN WITH FLOODING ALREADY
OCCURRING. THE WINDS ARE INCREASING AS WELL. IT SHOULD BE STRESSED
THAT GIVEN THE WET GROUND, IT WILL NOT TAKE AS MUCH WIND TO DOWN
TREES.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
WE MAY BE A LITTLE SLOW CLEARING IRENE OUT OF OUR AREA WITH THIS
PACKAGE, BUT IN ANY EVENT WE EXPECT RAIN TO END DURING THE COURSE OF
THE DAY. RATHER ROBUST WINDS ON THE BACK SIDE OF THE SYSTEM ARE
EXPECTED, AND WE DID RAISE OUR MAXIMUM TEMPERATURES SOME FROM
CONTINUITY IN ANTICIPATION OF SOME COMPRESSIONAL HEATING. SUNDAY
NIGHT SHOULD BE DRY WITH DIMINISHING WINDS. CONTINUITY WAS
MAINTAINED ON THE MINIMUM TEMPERATURES.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
AS IRENE EXITS INTO THE NEW ENGLAND STATES AND EASTERN CANADA ON
MONDAY, AN AREA OF HIGH PRESSURE AROUND THE SOUTHERN GREAT LAKES
WILL BEGIN BUILDING EASTWARD. A LIGHT NORTHWESTERLY FLOW WITH AMPLE
SUN IS EXPECTED FOR THE REGION MONDAY. OF NOTE IN THE MID TO UPPER
LEVELS, A WEAK TROUGH WILL APPROACH THE AREA MONDAY AND PASS BY
DURING TUESDAY. THIS WILL SERVE TO GIVE US A LITTLE MORE CLOUD COVER
FOR TUESDAY, BUT OTHERWISE THE QUIET PATTERN CONTINUES. THE SURFACE
HIGH PRESSURE EXPANDS ACROSS OUR REGION AND INTO THE NORTHEASTERN
STATES DURING WEDNESDAY AND THURSDAY AS AN UPPER LEVEL RIDGE TAKES
SHAPE OVER THE CENTER OF THE COUNTRY. THE MODELS SHOW HIGH PRESSURE
MOVING OFF THE EAST COAST BY FRIDAY AS AN AREA OF LOW PRESSURE
ORGANIZES OVER THE NORTHERN PLAINS STATES. THIS LOW PRESSURE IS
FORECAST TO TRACK INTO SOUTHEASTERN CANADA DURING SATURDAY WITH A
COLD FRONT EXPECTED TO CROSS THE GREAT LAKES AND APPROACH OUR REGION
AT THE END OF THE LONG TERM PERIOD. TEMPERATURES THROUGH THIS
TIMEFRAME WILL BE NEAR NORMAL WITH MAXIMUM TEMPS GENERALLY RANGING
FROM THE UPPER 70S TO THE LOWER 80S. FOR THE MOST PART, HPC GUIDANCE
WAS GENERALLY ACCEPTED AND USED.

&&

.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

WE ARE FORECASTING TROPICAL STORM FORCE WINDS OVERNIGHT AT ALL THE
TAF SITES, WITH WINDS GRADUALLY BACKING FROM EAST NORTHEAST TO NORTH
NORTHWEST. WE CONTINUE TO BACK THEM TO WEST NORTHWEST ON SUNDAY. IFR
CONDITIONS IN RAIN, HEAVY AT TIMES, ARE FORECAST AT ALL SITES. THOSE
IFR CONDITIONS ARE EXPECTED TO END AROUND DAYBREAK OR SHORTLY
THEREAFTER, ALTHOUGH THE WINDS WILL REMAIN STRONG FOR A GOOD PART OF
THE DAY.

OUTLOOK...
HIGH PRESSURE IS EXPECTED TO DOMINATE THE WEATHER PATTERN FOR OUR
REGION FROM MONDAY THROUGH THURSDAY. DRY WEATHER IS FORECAST THROUGH
THIS PERIOD WITH GENERALLY LIGHT WINDS AND VFR CONDITIONS. THE
OVERNIGHT/EARLY MORNING PART OF EACH DAY MAY YIELD POSSIBLE
VISIBILITY RESTRICTIONS AS FOG COULD DEVELOP WITH THE MAINLY CLEAR
CONDITIONS AND LIGHT WINDS.

&&

.MARINE...
A HURRICANE WARNING REMAINS IN EFFECT FOR ALL ZONES. TROPICAL STORM
FORCE HAVE JUST ARRIVED OVER OUR FAR SOUTHERN WATERS, AND HURRICANE
FORCE WINDS STILL ARE FORECAST. IRENE IS FORECAST TO MOVE TO THE NEW
JERSEY COASTLINE BY DAYBREAK AND THEN LIFT NORTHEAST WITH A ROBUST
WRAP AROUND WIND. WE MAINTAIN OUR SEAS FORECAST OF SEAS PEAKING
AROUND OR A BIT IN EXCESS OF 20 FEET OVER THE ATLANTIC AND 5 TO 9
FEET OVER THE BAY.

THE CONDITIONS ARE EXPECTED TO IMPROVE SUNDAY NIGHT INTO MONDAY AS
THE SYSTEM MOVES WELL TO OUR NORTH AND THE PRESSURE GRADIENT EASES
SIGNIFICANTLY. THE OFFSHORE WINDS IN THE WAKE OF IRENE SHOULD ALLOW
THE SEAS TO SUBSIDE FAIRLY QUICKLY OVERALL.

OUTLOOK...
HIGH PRESSURE GRADUALLY BUILDS INTO THE MID ATLANTIC REGION AND OUR
COASTAL WATERS DURING MONDAY. FOR THE OCEAN WATERS, WAVE HEIGHTS ARE
EXPECTED TO STAY HIGH AS IRENE PULLS AWAY INTO THE NORTHEAST STATES,
BUT THESE WAVE HEIGHTS WILL GRADUALLY DIMINISH GOING INTO TUESDAY.
WINDS ARE EXPECTED TO BE MAINLY LESS THAN 15 KNOTS FOR THE COASTAL
WATERS OF DELAWARE AND NEW JERSEY BY MONDAY. WITH HIGH PRESSURE
REMAINING OVER THE AREA THROUGH THURSDAY, WINDS IN THIS RANGE WILL
CONTINUE FOR THE WATERS.

&&

.HYDROLOGY...
HEAVY AND POSSIBLY RECORD SETTING RAINFALL INTO SUNDAY MAY RESULT
IN MAJOR FLOODING ACROSS THE AREA. THUS FAR LATE TODAY, RAINFALL
MEASUREMENTS FROM SPOTTERS ACROSS THE AREA SHOW THAT ANYWHERE FROM
1 TO 3 INCHES OF RAIN HAVE FALLEN ACROSS PORTIONS OF MARYLAND,
DELAWARE, AND SOUTHERN NEW JERSEY. HEAVY RAIN CONTINUES TO SPREAD
NORTHWARD AS THE OUTER BANDS OF IRENE SPIN INTO THE REGION.

THE PW VALUES FORECAST ACROSS THE REGION ARE RATHER IMPRESSIVE
WITH 2.0-2.5 INCHES OVERSPREADING THE REGION TODAY INTO SUNDAY.
IF THE CENTER GETS CLOSE ENOUGH TO THE COAST, SOME GUIDANCE
INDICATES THE PW VALUES INCREASE TO JUST OVER 3.0 INCHES. THIS
AMOUNT OF MOISTURE IN THE ATMOSPHERE WILL LEAD TO EXCESSIVE
RAINFALL RATES AND TOTALS. THIS COMBINED WITH ANY UPSLOPE
ENHANCEMENT AND/OR LOCALLY ENHANCED CONVERGENCE/BANDING WILL ADD
TO THE RAIN RATES. THE INITIAL INFLUX OF THIS HIGHER MOISTURE
CONTENT AIR ALONG WITH THE PRESENCE OF A STATIONARY FRONT WILL LEAD
TO BOUTS OF LOCALLY VERY HEAVY DOWNPOURS WELL BEFORE THE HURRICANE
GETS TO OUR LATITUDE.

SMALLER CREEKS AND STREAMS WILL BE HIGHLY SUSCEPTIBLE TO RAPID
FLOODING. THE RARITAN AND SCHUYLKILL RIVERS HAVE THE POTENTIAL TO
REACT RATHER QUICKLY AND ALSO ARE HIGHLY SUSCEPTIBLE TO FLOODING.
THE DELAWARE, SUSQUEHANNA, RANCOCAS AND PASSAIC RIVERS REACT MORE
SLOWLY, BUT THEY ALSO ARE HIGHLY SUSCEPTIBLE TO FLOODING. IN
ADDITION, THE WINDSWEPT RAIN WILL LIKELY PRODUCE URBAN AND POOR
DRAINAGE FLOODING. THE STRONG ONSHORE FLOW COMBINED WITH THE TIDES
WILL TEND TO BACK WATER UP, COMPLICATING FLOODING PROBLEMS. GIVEN
THE QPF FORECAST /6 TO 10 INCHES WITH LOCALLY UP TO 12 INCHES/ AND
THE ANTECEDENT CONDITIONS, THE FLOOD WATCH REMAINS IN EFFECT AND
WE CONTINUE TO CARRY A HEAVY RAIN MENTION IN THE FORECAST.

&&

.TIDES/COASTAL FLOODING...
THE THREAT OF MODERATE TO SEVERE COASTAL FLOODING REMAINS HIGH OVER
THE WEEKEND AS HURRICANE IRENE IMPACTS OUR REGION. THE SUNDAY
MORNING HIGH TIDE ALONG THE OCEANFRONT RARITAN BAY AND DELAWARE
BAY IS OF MOST CONCERN. HOWEVER, WITH THE STRENGTH OF THE STORM,
COASTAL FLOODING MAY VERY WELL BE AN ISSUE FOR HOURS BEFORE AND
AFTER THE HIGH TIDE OCCURS.

WITH WATER EXPECTED TO BE PUSHED UP DELAWARE BAY, FLOODING IS ALSO A
CONCERN FOR THE TIDAL PORTION OF THE DELAWARE RIVER.

COASTAL FLOODING ISSUES MAY LINGER INTO THE SUNDAY EVENING HIGH
TIDE, ESPECIALLY ALONG THE NORTHERN PART OF THE NEW JERSEY COAST AND
ALONG RARITAN BAY.

A CAVEAT TO THIS IS THE THREAT OVER THE NORTHERN CHESAPEAKE BAY.
IT DOES NOT APPEAR THAT WE WILL SEE MINOR TIDAL FLOODING WITH THE
AFTERNOON/EVENING HIGH TIDE TODAY, AND WINDS MAY SHIFT TO
NORTHWEST PRIOR TO THE OVERNIGHT HIGH TIDE. THE GREATEST THREAT TO
OUR PORTION OF THE MARYLAND EASTERN SHORE WOULD BE SOUTH AT TALBOT
AND CAROLINE COUNTIES, WHERE PERHAPS MODERATE TIDAL FLOODING STILL
WILL OCCUR.

&&

.RIP CURRENTS...
DANGEROUS RIP CURRENTS ASSOCIATED WITH HURRICANE IRENE ARE
ANTICIPATED THROUGH THE ENTIRE WEEKEND.

&&

.EQUIPMENT...
TECHNICIANS CONTINUE TO WORK STEADILY ON THE FORT DIX, NEW JERSEY
/KDIX/ DOPPLER RADAR, WHICH FAILED EARLY THIS MORNING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH SUNDAY EVENING FOR PAZ054-055-060>062-
     067>071.
     TROPICAL STORM WARNING FOR PAZ054-055-060>062-067>069.
     HURRICANE WARNING FOR PAZ070-071.
NJ...FLOOD WATCH THROUGH SUNDAY EVENING FOR NJZ001-007>010-012>027.
     TROPICAL STORM WARNING FOR NJZ001-007>010-015.
     HURRICANE WARNING FOR NJZ012>014-016>027.
DE...FLOOD WATCH THROUGH SUNDAY EVENING FOR DEZ001>004.
     HURRICANE WARNING FOR DEZ001>004.
MD...FLOOD WATCH THROUGH SUNDAY EVENING FOR MDZ008-012-015-019-020.
     TROPICAL STORM WARNING FOR MDZ008-012-015.
     HURRICANE WARNING FOR MDZ019-020.
MARINE...HURRICANE WARNING FOR ANZ430-431-450>455-470.
&&

SYNOPSIS...KLINE
NEAR TERM...GORSE
SHORT TERM...DELISI
LONG TERM...KLINE
AVIATION...DELISI/KLINE
MARINE...DELISI/KLINE
HYDROLOGY...
TIDES/COASTAL FLOODING...
RIP CURRENTS...
EQUIPMENT...
Hazardous weather outlook, Aug 27, 10:27 PM EDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1027 PM EDT SAT AUG 27 2011

MDZ008-012-015-NJZ008>010-015-PAZ067>069-290230-
CECIL-KENT MD-QUEEN ANNES-MORRIS-HUNTERDON-SOMERSET-MERCER-CHESTER-
MONTGOMERY-BUCKS-
1027 PM EDT SAT AUG 27 2011

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...TORNADO WATCH 812 IN EFFECT UNTIL 5 AM EDT SUNDAY...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>004-MDZ019-020-NJZ012>014-016>027-PAZ070-071-290230-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
1027 PM EDT SAT AUG 27 2011

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...TORNADO WATCH 812 IN EFFECT UNTIL 5 AM EDT SUNDAY...
...HURRICANE WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.
   HURRICANE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HURRICANE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ001-007-PAZ054-055-060>062-290230-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
1027 PM EDT SAT AUG 27 2011

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-290230-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1027 PM EDT SAT AUG 27 2011

...TORNADO WATCH 812 IN EFFECT UNTIL 5 AM EDT SUNDAY...
...HURRICANE WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   HURRICANE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 27, 10:44 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1044 PM EDT SAT AUG 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     FLOOD            NORRISTOWN              40.12N  75.34W
08/27/2011                   MONTGOMERY         PA   TRAINED SPOTTER

            SEVERE FLOODING

&&

EVENT NUMBER PHI1100658

GAINES
Local storm report, Aug 27, 10:51 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1051 PM EDT SAT AUG 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     NON-TSTM WND DMG TOMS RIVER              39.95N  74.20W
08/27/2011                   OCEAN              NJ   PUBLIC

            TREES DOWN

&&

EVENT NUMBER PHI1100659

GAINES
Local storm report, Aug 27, 10:55 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 PM EDT SAT AUG 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     NON-TSTM WND DMG NEW CASTLE              39.67N  75.57W
08/27/2011                   NEW CASTLE         DE   PUBLIC

            LARGE BRANCHES BROKEN

&&

EVENT NUMBER PHI1100660

GAINES
Local storm report, Aug 27, 11:03 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1103 PM EDT SAT AUG 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     NON-TSTM WND DMG UPPER DARBY             39.93N  75.27W
08/27/2011                   DELAWARE           PA   PUBLIC

            BRANCHES DOWN

&&

EVENT NUMBER PHI1100661

GAINES
Local storm report, Aug 27, 11:19 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1119 PM EDT SAT AUG 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     LEISURETOWNE            39.90N  74.70W
08/27/2011                   BURLINGTON         NJ   COUNTY OFFICIAL

            NUMEROUS TREES DOWN.

&&

EVENT NUMBER PHI1100662

AMC
Local storm report, Aug 27, 11:37 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1137 PM EDT SAT AUG 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     NON-TSTM WND GST 1 WSW WEST OSBORNSVILLE 40.04N  74.13W
08/27/2011  M66 MPH          OCEAN              NJ   PUBLIC

&&

EVENT NUMBER PHI1100663

GAINES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:28 PM EDTFlash Flood WarningPHICape May, Cumberland, Gloucester, Salem12 hr
Aug 27, 8:41 PM EDTTornado WarningPHIAtlantic34 min
Aug 27, 9:03 PM EDTTornado WarningPHIBurlington, Ocean27 min
Aug 27, 9:08 PM EDTTornado WarningPHIAtlantic, Cape May, Cumberland37 min
Aug 27, 9:29 PM EDTTornado WarningPHICamden, Gloucester31 min
Aug 27, 9:43 PM EDTAreal Flood WarningPHIHunterdon, Morris, Somerset, Sussex, Warren6 hr
Aug 27, 9:46 PM EDTTornado WarningPHISalem29 min
Aug 27, 9:56 PM EDTSpecial Marine WarningPHI19 min
Aug 27, 9:58 PM EDTRiver Flood WarningPHISussex, Warren48 hr
Aug 27, 9:58 PM EDTRiver Flood WarningPHISussex, Warren17 hr
Aug 27, 10:08 PM EDTTornado WarningPHIBurlington, Ocean37 min
Aug 27, 10:11 PM EDTRiver Flood WarningPHIPassaic4 days
Aug 27, 10:14 PM EDTTornado WarningPHIGloucester, Salem31 min
Aug 27, 10:36 PM EDTTornado WarningPHIBurlington24 min
Aug 27, 10:56 PM EDTTornado WarningPHIMercer, Monmouth, Ocean34 min
Aug 27, 11:37 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 6 more12 hr
Aug 28, 12:55 AM EDTSpecial Weather StatementPHIAtlantic, Cumberland65 min
Aug 28, 2:40 AM EDTTornado WarningPHIMercer, Monmouth, Ocean35 min
Aug 28, 3:50 AM EDTFlash Flood WarningPHIHunterdon, Morris, Somerset, Sussex, Warren10 hr
Aug 28, 8:09 AM EDTAreal Flood WarningPHICape May, Cumberland, Gloucester, Salem12 hr
Aug 28, 11:07 AM EDTAreal Flood WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 6 more18 hr
Aug 28, 1:27 PM EDTAreal Flood WarningPHIHunterdon, Morris, Somerset, Sussex, Warren8 hr
Aug 27, 10:23 PM EDTTornado WarningPHIChester, Delaware, Montgomery, Philadelphia37 min
Aug 27, 11:21 PM EDTAreal Flood WarningPHICarbon, Monroe6 hr
Aug 27, 11:22 PM EDTTornado WarningPHIBucks, Montgomery23 min
Aug 28, 5:17 AM EDTFlash Flood WarningPHICarbon, Monroe10 hr
Aug 28, 3:23 PM EDTAreal Flood WarningPHICarbon, Monroe8 hr
Aug 28, 6:47 PM EDTRiver Flood WarningPHILehigh2 hr
Aug 27, 8:49 PM EDTTornado WarningPHIKent, Queen Anne's26 min
Aug 28, 7:07 AM EDTAreal Flood WarningPHICaroline, Queen Anne's, Talbot12 hr
Aug 28, 3:23 PM EDTCoastal Flood StatementPHICaroline, Cecil, Kent, Queen Anne's, Talbot82 min

Nearby

Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.